# SDR IPXA2015091993704

- Difficulty date: September 10, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA766917
- Condition: Cracked
- Location: Bs 437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, MAIN CABIN SUBFLOOR WEB, MEMBRANE, CRACKED BS 437 BL0, REPAIRED WEB IAW EA 011-5310-01-A5964, REV IR AND EO MD11-5310-58757-A.
